RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Russ. J. Math. Phys., 2018, Volume 25, Issue 2, Pages 183–199 (Mi rjmph17)  

Asymptotic Behavior of a Network of Oscillators Coupled to Thermostats of Finite Energy

A. V. Dymov

Steklov Mathematical Institute of the RAS, Moscow, Russia

Funding Agency Grant Number
Russian Science Foundation 14-50-00005
I am grateful to Noe Cuneo and Dmitry Treschev for useful discussions. This work is supported by the Russian Science Foundation under grant 14-50-00005.


DOI: https://doi.org/10.1134/S1061920818020048


Bibliographic databases:

Document Type: Article
Received: 27.03.2018
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/rjmph17

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019